# SDR CALA2024112502923

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 112,336 hours, 23,793 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 7321681001
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AILERON TRIM ACTUATOR INSTALLED INCORRECTLY, BARREL NUT RETAINER MISSING. CORRECTLY REINSTALLED BOLT RETERNER IAW AMM 27-11-14-022-008.
